MathSciNet Relay Station
MathSciNet bibliographic data
MR2497313 (2010a:14091) 14N35 (14D20 14M25)
Pandharipande, Rahul; Thomas, Richard P. The 3-fold vertex via stable pairs. Geom. Topol. 13 (2009), no. 4, 1835–1876.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement